# SDR CA190328016

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 42,309 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing
- Part time: 27,465 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN SB V6/0018 WAS CARRIED OUT, DISBOND WAS FOUND TO THE OUTER LIMITS OF THE INSPECTION CRITERIA (YW 65 TO YW 155) ON THE RH UPPER WING SURFACE TO CORRUGATE. DUE TO THE EXTENT OF THE DISBOND, IT WAS DECIDED TO CARRY OUT FURTHER INSPECTION. DURING THE ADDITIONAL INSPECTION, FURTHER DISBOND WAS FOUND BETWEEN WING STATIONS YW 155 AND YW 185, AS WELL AS BETWEEN WING STATIONS YW 65 AND THE WING ROOT.  THE WING HAS BEEN MODIFIED BY BOTH STC SA99-214, INSTALLATION OF WING DOUBLER FOR LIFE EXTENSION, AND STC SA09-94, INCREASING THE MAXIMUM TAKE-OFF WEIGHT TO 12,500 LB.
